# SDR UPS00233659

- Difficulty date: August 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF ATTACH BRACKET FASTENERS CORROSION FOUND ON STR 24L AT BS 740.  STRINGER REPAIRED IAW SRM 53-10-3 FIG 1.
